# SDR AALA202108162095

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 26,448 hours, 10,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Defective
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ARE FAILING OPERATIONAL CHECK. REPLACED L1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM  25-62-44, 52-10-00 AND 33-51-00.
